Étale Galois covers of affine smooth cuves. The geometric case of a conjecture of Shafarevich. On Abhyankar's conjecture.
Inventiones mathematicae, Tome 120 (1995) no. 2, pp. 555-578
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fundamental group, Shafarevich conjecture, absolute Galois group, function field, finite split embedding problem, Abhyankar's conjecture
@article{IM_1995__120_2_144288,
author = {Florian Pop},
title = {\'Etale {Galois} covers of affine smooth cuves. {The} geometric case of a conjecture of {Shafarevich.} {On} {Abhyankar's} conjecture.},
journal = {Inventiones mathematicae},
pages = {555--578},
year = {1995},
volume = {120},
number = {2},
zbl = {0842.14017},
url = {http://geodesic.mathdoc.fr/item/IM_1995__120_2_144288/}
}
TY - JOUR AU - Florian Pop TI - Étale Galois covers of affine smooth cuves. The geometric case of a conjecture of Shafarevich. On Abhyankar's conjecture. JO - Inventiones mathematicae PY - 1995 SP - 555 EP - 578 VL - 120 IS - 2 UR - http://geodesic.mathdoc.fr/item/IM_1995__120_2_144288/ ID - IM_1995__120_2_144288 ER -
%0 Journal Article %A Florian Pop %T Étale Galois covers of affine smooth cuves. The geometric case of a conjecture of Shafarevich. On Abhyankar's conjecture. %J Inventiones mathematicae %D 1995 %P 555-578 %V 120 %N 2 %U http://geodesic.mathdoc.fr/item/IM_1995__120_2_144288/ %F IM_1995__120_2_144288
Florian Pop. Étale Galois covers of affine smooth cuves. The geometric case of a conjecture of Shafarevich. On Abhyankar's conjecture.. Inventiones mathematicae, Tome 120 (1995) no. 2, pp. 555-578. http://geodesic.mathdoc.fr/item/IM_1995__120_2_144288/